# SDR ANCF200600030

- Difficulty date: August 18, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 26,019 hours, 20,060 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING LANDING GEAR EXTENSION, LT MAIN GEAR GREEN LIGHT DID NOT COME ON WITH RED LIGHT ON PROCEDURE ACCOMPLISHED.  PLEASE CHECK FOR INDICATION  IAW AMM 32-60-05 PAGE 201 TO 205 AND 32-30-00 PAGE 1. LT MAIN LANDING GEAR DOWN PIN LOCK PROXIMITY SENSOR SWITCH WAS REPLACED AND EXTENSION RETRACTION TEST WAS ACCOMPLISHED SATISFACTORY. PROX SW PN 8-0337-03.
